The Annals of Probability

Erratum to “Scaling for a one-dimensional directed polymer with boundary conditions”

Timo Seppäläinen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Ann. Probab., Volume 45, Number 3 (2017), 2056-2058.

Dates
Received: September 2015
First available in Project Euclid: 15 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.aop/1494835237

Digital Object Identifier
doi:10.1214/16-AOP1096

Citation

Seppäläinen, Timo. Erratum to “Scaling for a one-dimensional directed polymer with boundary conditions”. Ann. Probab. 45 (2017), no. 3, 2056--2058. doi:10.1214/16-AOP1096. https://projecteuclid.org/euclid.aop/1494835237


Export citation

References

  • [1] Seppäläinen, T. (2012). Scaling for a one-dimensional directed polymer with boundary conditions. Ann. Probab. 40 19–73. Corrected version available at http://arxiv.org/abs/0911.2446.

See also